# SDR DALA2022090105880

- Difficulty date: August 29, 2022
- Submitted: September 1, 2022
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 71,887 hours, 29,708 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2386484) DURING INSPECTION FOUND WORN ANGLE ON WEB OF APU BOX APROX BSTA 1112 ON APU INLET DUCT AREA. ANGLE ON WEB OF APU BOX APROX 1112 TO STA 1129, RBL 20.60 WAS REPAIRED PER B737-800 SRM 51-70-12-2R REPAIR 1 AND ERA 601590-14 REV. ORIG.
